# SDR HEEA0010759

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3181J
- Make and model: Bell 206B
- Aircraft serial: 3771
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075189001
- Condition: Reads Low
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR READS LOW OUT OF TOLERANCE.
